MAUDE Adverse Event Report: SICHUAN AST MEDICAL EQUIPMENT CO. LTD DRIVE DEVILBISS HEALTHCARE BARI SHOWER & COMMODE CHAIR; ADAPTOR, HYGIENE

SICHUAN AST MEDICAL EQUIPMENT CO. LTD DRIVE DEVILBISS HEALTHCARE BARI SHOWER & COMMODE CHAIR; ADAPTOR, HYGIENE
Model Number NRS185008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bariatric shower & commode chair by the provider who stated that the wheel fell off causing the end user to fall resulting in "significant injuries." attempts have been made to gather additional information on the injuries the end user received but the reporter of the event does not have details of the end user's injuries.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE BARI SHOWER & COMMODE CHAIR
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
SICHUAN AST MEDICAL EQUIPMENT CO. LTD
no.58, jin-peng road, c area,
luxian industrial park luzhou
sichuan, sichuan 64610 0
CH  646100
MDR Report Key23084782
Report Number2438477-2025-00046
Device Sequence Number13187241
Product Code ILS
UDI-Device Identifier00822383528601
UDI-Public(01)00822383528601
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
Report Date (Section F) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNRS185008
Device Catalogue NumberNRS185008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer09/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/18/2025